I have a headache, am on 20mg prozac, what can I take for pain?
- 20 Mar 2012 by cneitz
- prozac, headache, pain
20 Mar 2012
You can take acetaminophen for a headache, while you are taking Prozac.
20 Mar 2012
Headache can be a side effect of Prozac. If it is occuring frequently and/or is not being relieved by simple pain relievers like acetaminophen, you need to tell your Dr about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been suffering for years (daily) with lightheadedness, nausea & head pressure/slight headache. My doctor has now put me on Prozac ...
2 answers • 18 Dec 2010
Prozac 20mg (last 9 months) and Stratterra 36mg (4 weeks). Been feeling great the last 2 months (except the daily headaches-usually on the right ...
1 answer • 13 Sep 2011
For 20 years, I took 20mg of Prozac for depression and panic attacks and it worked wonders. This past year, I went through a phase where I was ...
4 answers • 28 Jun 2012
How exactly would I switch? Can I just do it one day, start taking Prozac & leave the Viibryd alone or do I have to wean off the Viibryd? Help, ...
3 answers • 4 Dec 2012
Hi. My doctor recently changed my dosage of Prozac from 20mg to 40mg, and I was wondering, when will I start to notice a difference? I suffer with ...
2 answers • 2 Jun 2014